Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 1, 2021Teller County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 1, 2021, 3:15 PM MDT for Teller County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2021, 3:15 PM MDT (21:15 UTC)
Expired
Jul 1, 2021, 4:00 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO

County Teller County, CO

The radar

The Denver radar (KFTG), 103 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

253 
WWUS85 KPUB 012115
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Thu Jul 1 2021
 
COZ081-012200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
315 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
400 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 31 miles northwest of Colorado Springs, moving
southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3913 10513 3887 10528 3890 10533 3913 10533
TIME...MOT...LOC 2115Z 296DEG 7KT 3906 10534 

$$

MOORE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 1, 12:23 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 1, 12:23 PM MDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1223 PM MDT Thu Jul 1 2021

.UPDATE...
Issued at 1223 PM MDT Thu Jul 1 2021

Main changes this morning were to adjust the timing of the Flash
Flood Watch in effect, with the Watch now starting at noon and
then extending it to midnight.

No real big thinking for today, with thunderstorm development
appearing highly likely across much of southern CO, and with the
Flash Flood Watch definitely still valid. Any CIN in place this
morning has already eroded, with isolated thunderstorm development
already occurring over the higher terrain, Pikes Peak region, and
far southeast plains. As weak mid level impulses move overhead,
surface trough over the plains will continue to deepen. This
deepening will support continued focus for moist upslope flow with
dewpoints around 60 in place as well as provide additional
focus/convergence for thunderstorm development away from the
higher terrain.

With this occurring, will see the isolated development become
more widespread across the eastern mountains and I-25 corridor
over the next several hours. Flow/Bulk shear remains weak across
this area with mid level lapse rates not overly high today, and
expect any widespread severe threat to be low. However, the higher
dewpoint air, steep low level lapse rates, and focus could support
isolated stronger development. If this were to occur, gusty winds
and small hail will be possible. Once again, the main threat will
continue to be heavy rain and flash flooding, given the high
moisture air in place and expected slow moving storms.

Continue to monitor the far southeast plains, along and south of
Highway 50, for focused thunderstorm development through the
afternoon and evening. In this location, surface trough/boundary
with dewpoints in the mid to upper 60s and with building
instability does provide some concerns for more robust
development. Additionally, short term guidance is hinting at a
zone of stronger flow with higher bulk shear values in this
location. The lower mid level lapse rates could be a limiting
factor for any widespread severe threat, though I do think an
isolated strong to severe storm or two capable of producing wind
gusts to 60 mph and hail the size of quarters will be possible
from around mid afternoon through mid evening.

Haven't made too many changes to the overnight period, but will
likely need to increase pops longer into the night as widespread
precip development is appearing highly probable across SE CO.

&&

.SHORT TERM...(Today and tonight)
Issued at 359 AM MDT Thu Jul 1 2021

...Heavy rainfall possible today and tonight...

Currently, scattered showers/isolated thunderstorms persisting over
the eastern plains as of 10z, though stronger convection has shifted
into KS over the past few hours. Expect activity to continue to
diminish as it slides eastward across the plains, and will keep just
some isolated pops in place over the far southeast this morning,
mainly north of the Arkansas River. Good deal of convective debris
cloudiness over the area early this morning will gradually diminish
by midday, with at least a brief period of sun at most locations
before next round of convection develops.

Today, w-sw upper level flow in place across Colorado through the
day, while low level easterly winds strengthen into the afternoon
along and east of the mountains. Upward motion will be forced by
modest 60 kt jet streak at 250 mb nosing into the state, with
accompanying weak wave moving slowly e-ne across the area. Forcing
from low level easterly upslope will also aid in convective
development, especially over the eastern mountains. Most models
suggest CAPE of 1000-2000 j/kg by mid-afternoon along and east of
the mountains, as surface dewpoints in the mid 50s to near 60 push
westward across the plains. Shear isn't particularly strong as mid
level winds are fairly weak, though 0-6km bulk shear does reach 30
kts for a few hours late this afternoon due to fairly strong
surface/boundary layer easterlies. Given amount of instability and
modest shear, we could see a low end severe storms or two in the
afternoon as activity pushes off the mountains into the more
unstable air over the plains.  Tough to pick out any particular
location for heaviest rainfall, though models seem to have trended
southward somewhat overnight, with the Wet Mountains and Sangres
perhaps seeing the greatest risk of flooding in the lastest runs of
various CAMs. As a result, expanded the flash flood watch southward
and westward to include the Sangres (including the Spring burn scar)
and southern I-25 corridor, while keeping the remainder of the watch
in place farther north. While set-up over all looks good for storms,
a couple potentially negative factors to watch for today will be 1)
residual cloudiness from early morning convection, which could limit
amount of heating and subsequent instability and 2) pool of
cool/stable air from early morning convection over KS advecting
westward through the day, limiting instability over especially the
northern half of the region (06z NAM hints at this).

Tonight, expect widespread convection to shift slowly from the I-25
corridor to the plains during the evening, with activity lingering
past midnight over the far southeast as instability persists through
the night. Again, heavy rain/flooding look to be the main storm
risks, as any severe threat should diminish quickly toward sunset.

.LONG TERM...(Friday through Wednesday)
Issued at 359 AM MDT Thu Jul 1 2021

...A chance of afternoon and evening thunderstorms will be possible
throughout the next week over most of the CWA as the North American
Monsoonal Wind Pattern becomes more active from Friday through
Wednesday, then this feature will weaken and only allow for a lesser
chance of thunderstorms, mainly over the mountains and southern
plains from Thursday...

Friday...

A subtropical finger in the jet that is situated over the region
will have allowed for an abundance of moisture to be advected in
from a surge of moisture in the mid levels from the onset of the
North American Monsoonal wind pattern. This, along with a fair
amount of lingering instability over the area, will allow for
showers and a few thunderstorms to continue into the overnight hours
and still possibly cause some flash flooding concerns over the burn
scars. Any storms that continue into the early morning hours on
Friday will be quite elevated, however, there is also going to be
enough capping (CINH) in the lower levels over much of the CWA that
this should help inhibit development of new updrafts and allow for
any storms to weaken and most of the precipitation will be in the
form of showers by early Friday morning. Later in the afternoon,
daytime heating will cause thunderstorms to fire over the central
and Sangre de Cristo/Wet Mountains initially during the early
afternoon hours and then move out over the plains by late
afternoon/early evening. MLCAPE values between all of the models
tend to favor higher values around 1500 J/kg and higher along the I-
25 corridor which appears to be the target area for getting possibly
higher amounts of rainfall coming off the mountains and into a
unstable environment. Lapse rates are not too favorable, but bulk
shear of 25 to 35 kts over most of the CWA and even higher over the
Sangre de Cristo Mountains, which could possibly help sustain
healthier updrafts through the perturbation pressure gradient process
and allow for some storms to become quite strong and even severe
over the adjacent plains to these mountain ranges. There is going to
be a persistent southeasterly flow at the surface which will also
help keep higher dewpoints over most of the plains and not allow the
lower levels to mix out. There could be some significant outflows
associated with some of these cells as well as DCAPE values are up
over 3000 J/kg at times, and the other concern could be some small
hail, or possibly up to 1 inch in diameter if storm becomes severe.
High temperatures for many locations will likely occur earlier in
the afternoon before the convection begins and then cool off from
outflows boundaries with a cold pool of air. High temperatures are
warming from where they were earlier in the week, but still are
anywhere from 5 to 10 degrees below the seasonal average.

Saturday through Wednesday...

The ridge is going to further strengthen and shift slightly more
westward. The mid level flow around the plateau high over the Four
Corners region will keep moisture from Mexico flowing up and around
for these days with the possibility of afternoon showers and
thunderstorms developing, initially over the mountains, and then
moving into the plains as the mid to upper level steering flow
continues to be out of the west to northwest around the clockwise
flow of the plateau high. It will also gradually continue to warm as
well and return back to the seasonal average for high temperatures
by Sunday. Expect that the chance of thunderstorms will begin to
diminish and not be as widespread over the CWA going into the early
part of next week as the strengthening ridge begins to dry out, and
by Wednesday, a trough over the northwest CONUS is going to help
force drier air from upstream over the NE Pacific Ocean and begin to
cut off the more moist subtropical flow from the south, resulting in
a lesser chance of thunderstorm development heading into the
following days after. Surface winds will also begin to shift to a
more westerly flow as this occurs with the troughing causing a drier
and downsloping wind over the plains, so high temperatures for
Wednesday will end up being above the seasonal average for most
locations.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1223 PM MDT Thu Jul 1 2021

Active afternoon into the evening is appearing likely, with
showers and thunderstorms expected to impact the TAF sites,
especially COS and PUB. Thunderstorms are already developing and
expect that to continue, and increase in coverage over the next
several hours. Did add prevailing thunder to COS and PUB, as well
as moved up the timing of expected thunder. Did keep ALS the same
in terms of thunder, as development this afternoon into the
evening should remain more isolated. Did also add prevailing
showers to COS and PUB, as precip development will likely continue
longer into the evening. One other item to keep an eye on will be
the potential for MVFR ceilings later tonight into Friday morning.
Confidence is not high for this potential, and did not add it to
the TAFs at this time. Later forecasts may need to add it though.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for COZ072>088.

&&

UPDATE...RODRIGUEZ
SHORT TERM...PETERSEN
LONG TERM...STEWARD
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 1, 10:33 AM MDT, 4 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1033 AM MDT Thu Jul 1 2021

COZ058>089-093>099-021645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1033 AM MDT Thu Jul 1 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Widespread thunderstorms will develop this afternoon over the
mountains, then move across the plains during the evening and
overnight hours. Storms will likely produce heavy rainfall, with
flash flooding possible over the eastern mountains and Interstate 25
corridor from early afternoon until around midnight. The Junkins
and Spring burn scars will be especially at risk for flash
flooding as storms develop. One or two severe storms will be
possible over the plains, especially along and south of Highway
50, today as well. Wind gusts to 60 mph and hail the size of
quarters are the main risks.

All storms today may contain brief heavy rain, strong and gusty
winds, small hail, and cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

For Friday, thunderstorms will develop over the mountains during
the early afternoon and move into the plains later in the
afternoon and evening hours. A few of these storms could become
severe, with wind gusts to 60 mph and hail the size of quarters.
Flash flooding will be possible over the burn scar areas,
especially if storms become stationary.

For Saturday though Wednesday, thunderstorms will still develop
during the afternoon and evening hours, mainly over the mountains,
however the chances will continue to diminish towards to end of
the forecast period.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the eastern mountains, the Interstate 25 corridor and
the southeast plains this afternoon and tonight.

RODRIGUEZ

In the hours before

Special weather statement, Jul 1, 1:59 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
159 PM MDT Thu Jul 1 2021

COZ084-012030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
159 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 230 PM MDT...

At 159 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Calhan, or 30 miles northeast of Colorado Springs,
moving southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Calhan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3901 10430 3910 10454 3913 10452 3913 10421
TIME...MOT...LOC 1959Z 294DEG 6KT 3913 10439

MOORE
Special weather statement, Jul 1, 2:11 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
211 PM MDT Thu Jul 1 2021

COZ084-085-012045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
211 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL
245 PM MDT...

At 210 PM MDT, Doppler radar was tracking a strong thunderstorm over
Ellicott, or 23 miles east of Colorado Springs, moving east at 5 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3882 10444 3891 10444 3898 10427 3877 10427
TIME...MOT...LOC 2010Z 270DEG 5KT 3886 10438

MOORE
Local storm report, Jul 1, 2:36 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
236 PM MDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 SSW ELLICOTT          38.82N 104.39W
07/01/2021  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Jul 1, 2:36 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
236 PM MDT Thu Jul 1 2021

COZ085-012115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
236 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO COUNTY
UNTIL 315 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hanover, or 21 miles southeast of Colorado Springs, moving southeast
at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3861 10464 3870 10456 3867 10437 3852 10452
TIME...MOT...LOC 2036Z 304DEG 7KT 3861 10454

MOORE
Special weather statement, Jul 1, 3:12 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Thu Jul 1 2021

COZ085-086-012145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
312 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND
NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Fountain, or 16 miles south of Colorado Springs,
moving southeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3858 10491 3868 10482 3863 10463 3847 10481
TIME...MOT...LOC 2112Z 296DEG 6KT 3859 10482

MOORE
Special weather statement, Jul 1, 3:15 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
315 PM MDT Thu Jul 1 2021

COZ081-012200-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
315 PM MDT Thu Jul 1 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELLER COUNTY UNTIL
400 PM MDT...

At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or 31 miles northwest of Colorado Springs, moving
southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Florissant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3913 10513 3887 10528 3890 10533 3913 10533
TIME...MOT...LOC 2115Z 296DEG 7KT 3906 10534

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 1:27 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano2 hr
Jul 1, 1:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 1, 2:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jul 1, 2:33 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 1, 2:34 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Jul 1, 2:36 PM MDTSpecial Weather StatementPUBEl Paso39 min
Jul 1, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jul 1, 3:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Jul 1, 3:18 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 1, 3:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jul 1, 3:47 PM MDTSevere Thunderstorm WarningPUBPueblo28 min
Jul 1, 4:03 PM MDTSpecial Weather StatementPUBEl Paso42 min
Jul 1, 4:09 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
Jul 1, 4:30 PM MDTSevere Thunderstorm WarningPUBPueblo30 min
Jul 1, 4:44 PM MDTTornado WarningPUBCrowley, Pueblo23 min
Jul 1, 4:47 PM MDTSpecial Weather StatementPUBChaffee43 min
Jul 1, 5:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 1, 5:06 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min
Jul 1, 5:15 PM MDTSpecial Weather StatementPUBOtero45 min
Jul 1, 5:16 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 1, 5:19 PM MDTFlash Flood WarningPUBChaffee, Fremont3 hr
Jul 1, 5:35 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero40 min
Jul 1, 5:38 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
Jul 1, 5:44 PM MDTFlash Flood WarningPUBPueblo3 hr

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.